Stampa

Pubblicazioni

on .

Preprint

Pubblicazioni

  1. G. Rinaldo, N. Terai, V. Ene, Powers of binomial edge ideals with quadratic Groebner bases, 2020. Nagoya Mathematical Journal First view. Cambridge University Press. arXiv.
  2. G. Rinaldo, and F. Romeo, Hilbert Series of simple thin polyominoes, 2020, 1-14.Accepted in Journal of Algebraic Combinatorics. arXiv.
  3. G. Rinaldo, N. Terai, K. Yoshida, Licci level Stanley-Reisner ideals with height three and with type two, 2020,Springer Proceedings in Mathematics and Statistics, vol. 331, p. 123-142, Berlino:Springer, ISBN: 978-3-030-52110-3, ISSN: 2194-1009, Constanta, 2018, doi: 10.1007/978-3-030-52111-0_10. Software and preprint.
  4. C. Mascia, G. Rinaldo, and F. Romeo, Primality of polyomino ideals by quadratic Groebner basis, 2020, 1-15. Accepted in Matematische Nachrichten, arXiv.
  5. V. Ene, G. Rinaldo, and N. Terai, Licci binomial edge ideals, 2020, 1-18. Journal of Combinatorial Series A. On Line first.arXiv.
  6. C. Mascia, G. Rinaldo, and F. Romeo, Primality of multiply connected polyominoes, 2020. Illinois Journal of Mathematics. vol. 64, p. 291-304, ISSN: 0019-2082, doi: 10.1215/00192082-8591560. arXiv. Software.
  7. C. Mascia, G. Rinaldo, Extremal Betti numbers of some Cohen-Macaulay binomial edge ideals , 2020, 1-16. Accepted in Algebra Colloquium.arXiv.
  8. G. Rinaldo, F. Romeo, 2-dimensional vertex decomposable circulant graphs, 2018, 1-21. Accepted in Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie. Nouvelle Serie, 2020. arXiv.
  9. D. T. Hoang, G. Rinaldo, N. Terai, Cohen-Macaulay and (S_2) properties of the second power of squarefree monomial ideals, 2019, 1-6. Mathematics, Special Issue: Current Trends on Monomial and Binomial Ideals, Editors T. Ha, T. Hibi,Open access, Software.
  10. C. Mascia, G. Rinaldo, Krull dimension and regularity of binomial edge ideals of block graphs, 2019, 1-10. arXiv. Software. Accepted in Journal of Algebra and its Applications.
  11. G. Rinaldo, N. Terai, 4-dimensional licci Gorenstein Stanley-Reisner ideals, 1-7. Acta Mathematica Vietnamica, in press, 2019
  12. G. Rinaldo, Cohen-Macaulay binomial edge ideals of cactus graphs , Journal of Algebra and its Applications, Vol. 18, No. 4 1950072, 2019, pp. 1-18.arXiv.
  13. F. Romeo, G. Rinaldo, On the reduced Euler characteristic of independence complexes of circulant graphs , Discrete Mathematics, Vol 341 (9), pp. 2380-2386, 2018. arXiv. Software.
  14. J. Herzog, G. Rinaldo, On the extremal Betti numbers of binomial edge ideals of block graphs, Electronic Journal of Combinatorics, Vol 25 (1), 2018, pp. 1-10. arXiv.
  15. G. Rinaldo, Some algebraic invariants of edge ideal of circulant graphs, Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie. Nouvelle Serie, Tome 61 (109) No. 1, 2018, 85–95. arXiv.
  16. C. Mascia, G. Rinaldo, M. Sala, Hilbert quasi-polynomial for order domains and application to coding theory, Advances in Mathematics of Communications, 2018, p. 1-15, ISSN: 1930-5346. arXiv.
  17. R. Longo, F. Pintore, G. Rinaldo, M. Sala, On the Security of the Blockchain BIX Protocol and Certificates, 2017 IEEE International Conference on CyberConflict: Defending the Core. p. 217-232, Tallin, Estonia:NATO CCD COE Publications, ISBN: 978-9949-9904-0-5, Tallin, Estonia, 30 maggio-02 Giugno 2017.arXiv
  18. G. Rinaldo, Sequentially Cohen-Macaulay Mixed Product Ideals, Algebra Colloquium, 2015, ISSN: 1005-3867, vol. 22, p. 223-232, Pubbli. ISI (arXiv).
  19. M. Crupi, G. Rinaldo, Closed graphs are proper interval graphs, ANALELE UNIVERSITAţII OVIDIUS CONSTANTA. SERIA MATEMATICA, 2014, ISSN: 1224-1784, vol. 22, p. 37-44. arXiv.
  20. A. Rauf, G. Rinaldo, Construction of Cohen-Macaulay binomial edge ideals, "Communications in Algebra", 2014, Taylor and Francis, ISSN: 1532-4125, pp. 238-252. arXiv.
  21. G. Rinaldo, Cohen-Macaulay binomial edge ideals of small deviation, Bull. Math. Soc. Sci. Math. Roumanie Tome 56(104) No. 4, 2013, 497-503. arXiv. Software.
  22. K. Kimura, G. Rinaldo, N. Terai, Arithmetical rank of squarefree monomial ideals generated by five elements or with arithmetic degree four, "Communications in Algebra",Taylor and Francis, ISSN: 1532-4125, pp. 4147-4170, Pubbl. ISI. arXiv. Software.
  23. Shamila Bayati, Juergen Herzog and Giancarlo Rinaldo, On the stable set of associated prime ideals of a monomial ideal, Pubblicato on-line, DOI 10.1007/s00013-012-0368-0, ISSN 0003-889X, Archiv der Mathematik, 2012, Volume 98, Issue 3, pp 213-217, pubbl. ISI. arXiv. Software.
  24. M. Crupi, G. Rinaldo, N.Terai, Cohen-Macaulay edge ideals whose height is the half of the number of vertices, Nagoya Mathematical Journal,ISSN:0027-7630 201, pp.117-131, 2011, Pubbl. ISI. arXiv.
  25. M. Mahmoudi, A. Mousivand, M. Crupi, G. Rinaldo, N. Terai, S. Yassemi, Vertex decomposability and regularity of very well-covered graphs, Journal of Pure and Applied algebra, 215, ISSN: 0022-4049, pp. 2473-2480, 2011, Pubbl. ISI. arXiv.
  26. G. Rinaldo, N. Terai, K. Yoshida, On the second powers of Stanley-Reisner ideals, Journal of Commutative Algebra, Rocky Mountain Consortium, ISSN: 1939-2346, vol.3, nr.3, 2011, pp. 405-430. arXiv.
  27. G. Rinaldo, N. Terai, K. Yoshida, Cohen-Macaulayness for symbolic power ideals of edge ideals, Journal of Algebra, ISSN: 0021-8693, Elsevier, 2011, pp. 1-22, Pubbl. ISI. arXiv.
  28. M. Crupi, G. Rinaldo, Binomial edge ideals with quadratic Gröbner bases, The Electronic Journal of Combinatorics, ISSN 1077-8926, 18, 2011, pp. 1-13, Pubbl. ISI. arXiv.
  29. G. Rinaldo, Koszulness of vertex cover algebras of bipartite graphs, Communications in Algebra, Taylor and Francis, ISSN: 1532-4125, 2011, 39, Pubbl. ISI, pp. 2249-2259.
  30. M. Crupi, G. Rinaldo, N. Terai, K. Yoshida, Effective Cowsik-Nori theorem for edge ideals, Communications in Algebra,Taylor and Francis, ISSN: 1532-4125, 38: 9, 3347-3357, 2010, Pubbl. ISI.
  31. G. Rinaldo, An algorithm to compute primary decomposition of monomial ideals equigenerated in degree 2, Atti della Accademia Peloritana dei Pericolanti,Volume LXXXVII (2009), No.2, DOI: 10.1478/ C1A0902004, pp.1-11.
  32. G. Restuccia, G. Rinaldo, Intersection degree and bipartite graphs, African Diaspora Journal of Mathematics, Special Issue in Memory of Prof. Ibni Oumar Mahamat Saleh, ISSN 1539-854X, Vol. 8, Nr. 2, pp. 114-124 (2009).
  33. M. Crupi, G. Rinaldo, A defense strategy by edge ideals, Communications to SIMAI Congress, ISSN 1827-9015, Vol.3 (2009) 250, pp. 1-8, DOI:10.1685/CSC09250.
  34. C. Ionescu, G. Rinaldo, Some algebraic invariants related to mixed product ideals, Archiv der Mathematik, Birkhauser, ISSN: 0003-889X, 91, pp. 20-30, 2008, Pubbl. ISI. arXiv.
  35. G. Rinaldo, Betti numbers of mixed product ideals, Archiv der Mathematik, Birkhauser Verlag, ISSN: 0003-889X, 91, pp. 416-426, 2008, Pubbl. ISI. arXiv.
  36. G. Rinaldo, Toric ideals and Cycles, Rendiconti del Circolo Matematico di Palermo, Serie 2, Suppl. 80, pp. 315-322, 2008.
  37. G. Rinaldo, An algorithm to compute the Stanley depth of monomial ideals, ``Le Matematiche'', ISSN: 03733505, Vol. LXIII (2008), II, pp.243-256.
  38. G.Restuccia, G.Rinaldo, On certain classes of degree reverse lexicographic Groebner bases, International Mathematical Forum, ISSN 1312-7594, 2, no. 22, 1053-1068, 2007.
  39. G.Rinaldo, An all cycle algorithm by commutative algebra, DOI 10.1685 /CSC06132, ISSN 1827-9015, Communic. to SIMAI Congress, Vol. 2, pp. 1-7, 2007.
  40. G. Rinaldo, Monomial Subrings of graphs with loops, suppl. Rendiconti del Circolo Matematico di Palermo, ISSN 0009-725X, Serie II, n.77. pp. 587-594, 2006.
  41. J. Herzog, G. Restuccia, G.Rinaldo, On the depth and regularity of the Symmetric algebra, Beitraege zur Algebra und Geometrie, ISSN 0138-4821,Vol. 47, n.1, pp.29-51, 2006, pubb. ISI.
  42. G. Molica Bisci, G. Rinaldo, Cohen-Macaulay Graphs with loops, Seminarberichte aus dem Fachbereich Mathematik der FernUniversitaet Hagen, ISSN 0944-5838, Vol. 76, pp. 147-158, 2004.
  43. G. Rinaldo, The Rees algebra of a module, Mathematical reports, Romanian academy, ISSN 1582-3067, Vol.7, n.3,pp. 233-242, 2005, pubb. ISI.
  44. G. Molica Bisci, G. Rinaldo, On a Bianchi group of transformations over a Riemann space, Atti della Accademia delle Scienze di Torino. Classe di Scienze Fisiche Matematiche e Naturali. ISSN 0001-4419, vol. 139, pp.36-46, 2005.
  45. G. Rinaldo, Modules with sliding depth, Analele St.Univ.Ovidius, Constanta, ISSN 1224-1784, Vol.12, pp 59-72, 2004.
  46. G. Rinaldo, A remark on Proper sequences of modules, Atti della Accademia Peloritana dei Pericolanti di Messina, ISSN 1825-1242, DOI C1A0401007, Vol. LXXXI-LXXXII, 2004.
  47. G. Restuccia, G. Rinaldo, Ideals of graphs with a small number of edges generated by s-sequences, Rendiconti del Circolo Matematico di Palermo, vol. 2, pp. 279-287, ISSN: 0009-725X, 2002.
  48. G. Rinaldo, Torsionfree symmetric algebras of finitely generated modules, Rendiconti del Seminario Matematico di Messina, Serie II, Vol. 8, ISSN: 0390-6167, 2001-2002.

Quaderni didattici

  1. G. Rinaldo, Algebra computazionale, Quaderno Dimet, Università di Reggio Calabria, Quaderni di Dipartimento- Serie didattica, 01, 2004.
  2. G. Rinaldo, Crittografia ed aritmetica modulare, Quaderni della Sezione Strutture Algebriche e Geometriche Storia e Fondamenti, Dipartimento di Matematica, Università di Messina, Serie II, Vol.5 (2), 2009, pp. 1-18.
  3. G. Rinaldo, Grafica 2D e 3D, Quaderni della Sezione Strutture Algebriche e Geometriche Storia e Fondamenti, Dipartimento di Matematica, Università di Messina, Serie II, Vol.5 (3), 2009, pp. 1-11.